# SDR AALA202204057764

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 61,592 hours, 35,779 cycles
- System (JASC): 5270 · Door Warning System
- Part: Flap
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT EMERGENCY EXIT DOOR ECAM FAULT MESSAGE. RE-SECURED FLAP ON RIGHT EMERGENCY EXIT DOOR PER TSM 52-21-00. ECAM FAULT CLEARED WITH NO ADDITIONAL FAULTS.
